Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 7, NWS New York, NY

March 31, 2022Passaic County, New Jersey; Orange County, Rockland County, New York

NWS New York, NY issued this severe thunderstorm warning at Mar 31, 2022, 8:53 PM EDT for Passaic County, New Jersey; Orange County, Rockland County, New York. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2022, 8:53 PM EDT (00:53 UTC)
Expired
Mar 31, 2022, 9:45 PM EDT
In force
52 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Passaic County, NJ, Orange County, NY, Rockland County, NY

The radar

The Brookhaven radar (KOKX), 122 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 4:20 PM EDTSevere Thunderstorm WatchSPC8 hr

The text

As transmitted.

498 
WUUS51 KOKX 010053
SVROKX
NJC031-NYC071-087-010145-
/O.NEW.KOKX.SV.W.0007.220401T0053Z-220401T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
853 PM EDT Thu Mar 31 2022

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Western Passaic County in northeastern New Jersey...
  Orange County in southeastern New York...
  Rockland County in southeastern New York...

* Until 945 PM EDT.

* At 853 PM EDT, severe thunderstorms were located along a line
  extending from near Middletown to near Vernon Valley to Hamburg,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Severe thunderstorms will be near...
  Goshen and Florida around 900 PM EDT.
  Chester and Montgomery around 905 PM EDT.
  Ringwood and Monroe around 910 PM EDT.
  Gardnertown and Greenwood Lake around 915 PM EDT.
  Newburgh and Sloatsburg around 920 PM EDT.
  West Point around 925 PM EDT.
  Pomona around 930 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 7443 4155 7398 4153 7400 4146 7400
      4140 7395 4132 7398 4129 7394 4125 7397
      4121 7394 4112 7418 4113 7421 4110 7423
      4101 7436 4103 7442 4105 7445 4104 7450
      4107 7449 4109 7450 4120 7437 4129 7454
TIME...MOT...LOC 0053Z 258DEG 40KT 4143 7439 4130 7445 4117 7457 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JT
3 follow-up statements
706 
WWUS51 KOKX 010111
SVSOKX

Severe Weather Statement
National Weather Service New York NY
911 PM EDT Thu Mar 31 2022

NJC031-NYC071-087-010145-
/O.CON.KOKX.SV.W.0007.000000T0000Z-220401T0145Z/
Passaic NJ-Orange NY-Rockland NY-
911 PM EDT Thu Mar 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR WESTERN PASSAIC...EASTERN ORANGE AND ROCKLAND COUNTIES...

At 910 PM EDT, severe thunderstorms were located along a line
extending from near Montgomery to Monroe to near Greenwood Lake to
Upper Greenwood Lake, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

These severe storms will be near...
  Newburgh and West Point around 920 PM EDT.
  Pomona around 930 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 7400 4146 7400 4140 7395 4132 7398
      4129 7394 4125 7397 4121 7394 4112 7418
      4113 7421 4110 7423 4101 7436 4103 7442
      4105 7445 4104 7450 4109 7450 4120 7437
      4126 7449 4136 7435 4154 7422 4155 7398
TIME...MOT...LOC 0110Z 260DEG 42KT 4148 7417 4134 7420 4126 7427 4120
7436

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JT
369 
WWUS51 KOKX 010128
SVSOKX

Severe Weather Statement
National Weather Service New York NY
928 PM EDT Thu Mar 31 2022

NJC031-NYC071-087-010145-
/O.CON.KOKX.SV.W.0007.000000T0000Z-220401T0145Z/
Passaic NJ-Orange NY-Rockland NY-
928 PM EDT Thu Mar 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR WESTERN PASSAIC...SOUTHEASTERN ORANGE AND ROCKLAND COUNTIES...

At 927 PM EDT, severe thunderstorms were located along a line
extending from Beacon to near West Point to near Harriman to near
Sloatsburg, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

These severe thunderstorms will remain over mainly rural areas of
western Passaic, southeastern Orange and Rockland Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4146 7400 4140 7395 4132 7398 4129 7394
      4125 7397 4121 7394 4112 7418 4113 7421
      4110 7423 4101 7436 4103 7442 4105 7445
      4104 7450 4109 7450 4120 7437 4123 7441
      4134 7419 4144 7410 4152 7409 4155 7398
TIME...MOT...LOC 0127Z 258DEG 40KT 4151 7395 4137 7398 4129 7405 4123
7415

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JT
290 
WWUS51 KOKX 010143
SVSOKX

Severe Weather Statement
National Weather Service New York NY
943 PM EDT Thu Mar 31 2022

NJC031-NYC071-087-010152-
/O.EXP.KOKX.SV.W.0007.000000T0000Z-220401T0145Z/
Passaic NJ-Orange NY-Rockland NY-
943 PM EDT Thu Mar 31 2022

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PASSAIC...SOUTHEASTERN
ORANGE AND ROCKLAND COUNTIES WILL EXPIRE AT 945 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northeastern New Jersey...and southeastern New York.

LAT...LON 4146 7400 4140 7395 4132 7398 4129 7394
      4125 7397 4121 7394 4112 7418 4113 7421
      4110 7423 4101 7436 4103 7442 4105 7445
      4104 7450 4109 7450 4120 7437 4123 7441
      4134 7419 4144 7410 4152 7409 4155 7398
TIME...MOT...LOC 0142Z 258DEG 40KT 4154 7374 4140 7377 4132 7384 4126
7394

$$

JT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 8:24 PM EDT, 29 minutes earlier.

Area forecast discussion, Mar 31, 8:24 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service New York NY
824 PM EDT Thu Mar 31 2022

.SYNOPSIS...
A cold front approaches this evening and moves across the
region tonight. Meanwhile, low pressure will track through
eastern Canada tonight into Friday and send a secondary cold
front through the region Friday afternoon. High pressure builds
toward the region from the west Friday night. High pressure
briefly builds back into the region for Saturday, then a weak
low will pass near the region on Sunday. High pressure then
returns back to the area for Sunday night and Monday, then
shifts offshore for Monday night into Tuesday. A complex frontal
system approaches and impacts the area for the middle of next
week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A severe thunderstorm watch, number 89, is in effect for the
lower Hudson Valley and northeastern New Jersey until midnight
EDT.

The treat for severe weather remains for a portion of the
region through this evening as a cold front approaches from the
west. SPC continues with the slight risk of severe thunderstorms
across the Lower Hudson Valley, NE NJ and the NYC metro, with a
marginal risk just a little farther to the east. While there is
elevated CAPE into this evening, along with strong wind shear,
CAMS are indicating that the line of potentially severe
thunderstorms moves into the lower Hudson Valley and northern
New Jersey 23Z to 00Z, and 01Z eastern New Jersey and NYC.
Timing has been a little delayed. Also, as this line moves
toward the marine layer CAMS weaken the line as the line moves
into the NYC metro area. At this time for the NYC metro would be
01Z to 03Z, 900PM to 1100PM timeframe. Gusty winds ahead of the
line have been approaching advisory criteria in a few
locations, and have issued a Special Weather Statement for these
higher winds.

The front does not move offshore until toward 12Z Friday and
will keep a chance of showers once the line weakens.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
An upper longwave trough moves slowly to the east through the
day Friday, with an embedded strong shortwave and vort max
tracking around the upper trough Friday, while a surface trough
or secondary cold front moves through by the afternoon.
Guidance has been keeping a chance of showers through the
afternoon as the vort and shortwave move south and east by late
afternoon and the upper trough axis moves east as well.

Friday night heights will be rising as an upper ridge builds
toward the area along with a surface high building toward the
area. A chilly airmass will be moving in on a northwest flow
with temperatures near seasonal normals.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
No significant changes in the long term and stuck fairly close
to the NBM guidance.

High pressure moves into the area in the wake of the secondary
cold front that pushes through Friday night. Saturday is
expected to be dry and mostly clear with highs in the 50s.

Mid levels convey a trough moving across the region Sunday and
east of the region Sunday night. Mid level ridging will then
take place across the local area through Monday. Mid level
transitions to a zonal pattern thereafter through Tuesday and
then quasi-zonal through midweek.

At the surface, weak low pressure will be pass near the region
on Sunday, bringing some rain showers. There is a chance that
some snow could mixing in with the rain showers Sunday morning
across parts of the interior. Chances for rain showers diminish
Sunday evening as the low departs east of the area. Weak high
pressure builds back into the region keeping conditions dry
through Monday.

By Monday night, the next frontal system will be approaching
from the west. This will be a complex system with multiple areas
of low pressure. Models generally depict an approaching warm
front that will be staying south of the area. Some rain showers
will be possible across the region Monday night. Rain will also
be possible on Tuesday into Tuesday evening with rain becoming
likely going into midweek as the associated low pressure centers
moves closer to the area. The best chances for rain will be
late Tuesday night through Wednesday.

High temperatures in the long term are forecast to trend
progressively warmer from Saturday/Sunday (mainly lower 50s)
through Tuesday (mainly mid 50s to near 60). Highs on Wednesday
next week will then be slightly cooler, mostly in the mid to
upper 50s.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A cold front approaches from the west this evening and passes
through this overnight.

MVFR to IFR conditions with showers approaching from the west
this evening. Line of TSTMs expected to weaken a little by the
time they reach here, but are still likely enough to include at
least a TEMPO group for TSTMs for all but LI/CT terminals.

Locally higher gusts than shown in TAFs possible in TSTMs,
possibly 40-50kt.Best chance for TSTMs is between 01z and 04z.

S-SW winds near 20kt with gusts to near 35kt. Highest winds will be
from KJFK to points east. LLWS included as SW winds at 2000ft
reach 55-70kt, strongest across Long Island and Southeast
Connecticut but wind down after midnight after the cold frontal
passage. Winds diminish somewhat overnight, then on Friday,
west winds increase back to 15-20 kt with gusts near 30 kt near
midday.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Gusts in/near thunderstorms 40-50 kt possible, but short-lived.
Timing for flight category changes may be off 1-3 hours.

.OUTLOOK FOR 00Z FRIDAY THROUGH TUESDAY...
.Friday night...VFR. W-NW winds 15-20G25-30kt evening, bcmg
lighter overnight.
.Saturday...VFR. W-NW winds G20kt.
.Sunday...MVFR possible. Chance of showers, possible mix with snow
across parts of interior in the morning.
.Monday...VFR.
.Tuesday...MVFR possible...chc of showers.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
No changes were made to the hazards currently in effect across
all the forecast waters with a SCA on the non ocean waters and a
gale warning on the ocean. The gale warning on the ocean waters
is marginal as a strong inversion remains in place. However,
showers and thunderstorms this evening may mix down the higher
winds from a 60 to 70 kt low level jet.

Once gale conditions end SCA conditions will be likely on the
ocean waters through Friday night. And, after a brief lull
across the non ocean waters SCA gusts return by Friday
afternoon and continue into Friday night with a gusty westerly
wind.

Small craft conditions continue into Saturday morning with wind
gusts 25-30 kt on the ocean, the eastern sound, and the bays of
Long Island. These gusts should diminish by midday. Seas will
remain 5-6 ft and are expected to linger into Saturday afternoon
east of Fire Island Inlet.

Sub-SCA conditions are then expected across the waters Sunday
through Tuesday night, although the gusts on the ocean get close to
SCA in the forecast for Sunday night into Monday. Small craft
conditions are likely to return on Wednesday as the next area of low
pressure approaches the waters.

&&

.HYDROLOGY...
Rainfall through tonight will range from 1/4 to 3/4 inch with
the higher amounts expected across the northern and western
sections. Locally higher amounts are possible if heavier
showers or thunderstorms occur into this evening. No additional
significant hydrologic impacts expected through the middle of
next week.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ335-338.
     Small Craft Advisory until 4 AM EDT Friday for ANZ331-332-340-
     345.
     Gale Warning until 4 AM EDT Friday for ANZ350-353-355.

&&

AVIATION...JC/IRD
Hazardous weather outlook, Mar 31, 4:49 PM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
449 PM EDT Thu Mar 31 2022

NJZ002-004-006-103>108-NYZ067>071-010430-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
449 PM EDT Thu Mar 31 2022

...SEVERE THUNDERSTORM WATCH 89 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a chance for strong to potentially damaging wind gusts with
thunderstorms late this afternoon and into the early part of this
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005-006-009-010-NYZ072>075-078-080-176>179-010430-
Northern Fairfield-Northern New Haven-Southern Fairfield-
Southern New Haven-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Southwest Suffolk-Northern Queens-Northern Nassau-Southern Queens-
Southern Nassau-
449 PM EDT Thu Mar 31 2022

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

There is a chance for strong wind gusts with thunderstorms during
this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ007-008-011-012-NYZ079-081-010430-
Northern Middlesex-Northern New London-Southern Middlesex-
Southern New London-Northeast Suffolk-Southeast Suffolk-
449 PM EDT Thu Mar 31 2022

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-010430-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
449 PM EDT Thu Mar 31 2022

...GALE WARNING IN EFFECT UNTIL 4 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-010430-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
449 PM EDT Thu Mar 31 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Mar 31, 3:42 PM EDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service New York NY
342 PM EDT Thu Mar 31 2022

CTZ009>012-NYZ071>075-078>081-176>179-010030-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-New York (Manhattan)-
Bronx-Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
342 PM EDT Thu Mar 31 2022

...Gusty winds will continue through the evening commute...

Southwest wind gusts up to 40-45 mph will continue through the
evening commute. Use extra caution when driving, especially if
operating a high profile vehicle on elevated bridges. Secure
outdoor objects.
Special weather statement, Mar 31, 8:28 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service New York NY
828 PM EDT Thu Mar 31 2022

CTZ009>012-NYZ071>075-078>081-176>179-010400-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-New York (Manhattan)-
Bronx-Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
828 PM EDT Thu Mar 31 2022

...GUSTY WINDS WILL CONTINUE THROUGH MIDNIGHT...

Southwest wind gusts up to 40 to 45 mph will continue through
midnight tonight ahead of a cold front. Use extra caution when
driving, especially if operating a high profile vehicle on
elevated bridges. Secure outdoor objects.
Special weather statement, Mar 31, 8:45 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service New York NY
845 PM EDT Thu Mar 31 2022

NYZ067-010130-
Orange NY-
845 PM EDT Thu Mar 31 2022

...Strong thunderstorms will impact portions of Orange County through
930 PM EDT...

At 841 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Huguenot to near Sussex to Branchville to
near Millbrook. Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newburgh, Middletown, Port Jervis, Monroe, Walden, Warwick, Goshen,
Howells, New Windsor, Gardnertown, Chester, Montgomery, Florida,
Harriman and Cuddebackville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
southeastern New York.

&&

LAT...LON 4149 7476 4150 7448 4157 7442 4163 7426
      4163 7425 4160 7425 4158 7413 4161 7413
      4161 7407 4158 7405 4159 7396 4153 7400
      4145 7400 4129 7414 4121 7438 4136 7469
      4139 7471 4140 7474 4143 7474 4143 7476
TIME...MOT...LOC 0041Z 237DEG 53KT 4138 7457 4124 7464 4112 7476 4104
7493

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:34 PM EDTSpecial Weather StatementOKXBergen, Essex, Hudson, Passaic, Union41 min
Mar 31, 10:54 PM EDTAreal Flood AdvisoryOKXBergen, Passaic111 min
Mar 31, 10:58 PM EDTSpecial Weather StatementOKXBergen47 min
Mar 31, 8:45 PM EDTSpecial Weather StatementOKXOrange45 min
Mar 31, 9:24 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Rockland, Westchester51 min
Mar 31, 9:37 PM EDTSpecial Marine WarningOKX53 min
Mar 31, 9:52 PM EDTSpecial Marine WarningOKX23 min
Mar 31, 9:56 PM EDTSpecial Weather StatementOKXSuffolk34 min
Mar 31, 10:12 PM EDTSpecial Weather StatementOKXRockland, Westchester48 min
Mar 31, 10:13 PM EDTSpecial Marine WarningOKX32 min
Mar 31, 10:26 PM EDTSpecial Marine WarningOKX64 min
Mar 31, 11:19 PM EDTSpecial Marine WarningOKX26 min
Apr 1, 3:54 AM EDTGale WarningOKX23 hr
Apr 1, 4:51 PM EDTSpecial Marine WarningOKX39 min
Apr 1, 5:00 PM EDTSpecial Marine WarningOKX45 min
Apr 1, 5:01 PM EDTSpecial Marine WarningOKX44 min
Apr 1, 5:13 PM EDTSpecial Marine WarningOKX47 min
Apr 1, 5:29 PM EDTSpecial Marine WarningOKX61 min
Apr 1, 5:33 PM EDTSpecial Marine WarningOKX42 min
Apr 1, 5:35 PM EDTSpecial Weather StatementOKXNassau40 min
Apr 1, 5:39 PM EDTSpecial Marine WarningOKX66 min
Apr 1, 6:12 PM EDTSpecial Marine WarningOKX63 min
Apr 1, 6:44 PM EDTSpecial Marine WarningOKX46 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Severe Thunderstorm Warnings in New Jersey, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.